# SDR FDEA201409122592

- Difficulty date: September 12, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N87234
- Condition: Corroded
- Location: Bs 1701-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1701 - 1720 R4 DOOR CUT OUT LOWER SILL WEB FOUND CORRODED.    REMOVED IAW SRM 51-40-02 REV 113.   LOWER SILL WEB FABRICATED IAW DWG 146N8723 SHT 05 REV -. FABRICATED LOWER SILL WEB INSTALLED IAW DWG 146N8722 SHT 03 REV B    REPAIR CLASSIFIED AS MAJOR
